# SDR 027751

- Difficulty date: February 7, 2004
- Submitted: February 8, 2004
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PIT THE AIRCREW RAISED THE GEAR HANDLE, THE TRANSIENT LIGHT REMAINED ON AND THE HYDRAULIC PUMP CONTINUED TO RUN.  THE CREW ATTEMPTED ANOTHER GEAR CYCLE AND HAD THE SAME RESULTS.  A/C RETURNED TO PIT.
